Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Small, circular dry red patches on body, intermittent chest pains since miscarriage. Cause?

Hi , i have several small circular dry red patches of skin on various parts of my body. I also have been havibg chestpains (not sure if they are related). As well as pains in my right side that come and go . All symptoma have developed since I miscarried at 12 weeks pregnant back in october 2012 . I have an appointment tomorrow but would like an professional opinion in the meantime. Thanks for your time.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Neither your age nor other histories are given / the character of the pain is not given / Only an examination may clarify..
The long duration of symptoms suggest possible Allergy
The pain, being intermittent, may mean muscle spasm...
Discuss with your doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor